Universidad Complutense de Madrid
E-Prints Complutense

On weak shape equivalences

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1999) On weak shape equivalences. Topology and its Applications, 92 (3). pp. 225-236. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

723kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864197002526


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We prove that weak shape equivalences are monomorphisms in the shape category of uniformly pointed movable continua Sh(M). We use an example of Draper and Keesling to show that weak shape equivalences need not be monomorphisms in the shape category. We deduce that Sh(M) is not balanced. We give a characterization of weak dominations in the shape category of pointed continua, in the sense of Dydak (1979). We introduce the class of pointed movable triples (X,F,Y), for a shape morphism F:X --> Y, and we establish an infinite-dimensional Whitehead theorem in shape theory from which we obtain, as a corollary, that for every pointed movable pair of continua (Y,X) the embedding j: X --> Y is a shape equivalence iff it is a weak shape equivalence.


Item Type:Article
Uncontrolled Keywords:Homotopy; monomorphisms; epimorphisms; weak shape equivalence; shape category of uniformly pointed movable continua; monomorphisms and epimorphisms in categories
Subjects:Sciences > Mathematics > Topology
ID Code:15497
Deposited On:06 Jun 2012 07:58
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page